# SDR IPXA2020113062946

- Difficulty date: November 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,354 hours, 16,364 cycles
- Engine: Ge CF680C2K1F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Failed
- Location: High Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DIVERSION, NO EMERGENCY DECLARED, NO EMERGENCY EQUIPMENT NEEDED.  A/C WAS OUT OF SERVICE.  RECEIVED LEVEL 1 ALERT "A" ICE SENSOR FAIL.  NECESSITATED A DIVERT TO PARA.  REMOVED AND REPLACED NR 2 ENGINE HIGH STAGE PRESSURE SENSOR T2-1219, PER AMM 36-11-05.  OPERATIONS CHECKS GOOD, PER RTS PSC PER AMM 36-10-02.  OK FOR SERVICE IPC 36-11-20-01-441.
